# SDR ASAA2023090244896

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 4,542 hours, 1,332 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: 254A115015
- Part serial: 1962
- Condition: Faulty
- Location: Area Fwd Of Nlg
- Part time: 4,542 hours, 1,332 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAINT" ILLUMINATED AFTER LANDING EXTINGUISHED ON TAXI IN. GROUNDED - YES. VERIFIED FAULT, NO STATUS MSG, FAULT HISTORY SHOWS INTER MSG 32-62101, SEE LAST 4 L/P'S FOR HISTORY KW 80780 09/02/2023, REMOVED & REPLACED NEW AUTO THROTTLE SWITCH PACK M1766, PERFORMED INSTALLATION TESTS GOOD, OPENED & CLOSE NWW UPPER LEFT PANEL & PERFORMED LEAK TEST GOOD ,AMM 76-11-07/401, AMM 05-51-91-790-801.
